MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Model Number MRCS26
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Mitral Insufficiency (1963); No Information (3190)
Date of Event 10/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to the limited information on the patient's outcome and the link with the device, the event is being reported in a conservative manner.The manufacturer is following up to obtain further information on the event.Device location not presently known.
 
Event or Problem Description
The manufacturer was informed that a memo3d rechord was implanted and explanted intra-operatively on (b)(6) 2018.No other information is currently available.
 
Event or Problem Description
On (b)(6) 2018, a mitral repair with a memo3d rechord was attempted.However, after the ring was implanted, it was observed that the patient's mitral valve was still incompetent.Therefore, the surgeon decided to concert the repair to a full mitral valve replacement.The patient did well after surgery.
 
Additional Manufacturer Narrative
Based on the information reported, the event is attributable to the patient's anatomy.Moreover, the patient is doing well after the surgery.As such, further investigation is not warranted at this time.

Brand Name
MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Common Device Name
MEMO 3D RECHORD
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vercelli
MDR Report Key8121190
Report Number3005687633-2018-00224
Device Sequence Number211536
Product Code KRH
UDI-Device Identifier08022057015068
UDI-Public(01)08022057015068(240)ICV1331(17)210706
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2021
Device Model NumberMRCS26
Device Catalogue NumberICV1331
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer12/11/2018
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR